Hello, I have been taking 10 -12 vicodin a day for a little over a year now and my supply has run out. How harsh is the withdrawal, how long does it last and what can I do to make it easier? Thanks!
30 Aug 2009
You're going to feel lousy for about 5 days. Try and tough it out and then stay away from opiates if at all possible. A year isn't to long and you weren't taking huge amounts, this is a good thing in the long run. If you keep going I garuntee that you will be taking 10-12 at a time 6,7,8 times or more a day. Opiate addiction is a terrible thing to live with and if you don't get it under control it will ruin your life. So take this opportunity and go for it..Good luck... Dave
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have never heard of this untill today and I like to keep track of drugs to reduce / elimanate the pain/sickness /nastyness of withdrawl. The easier ...
4 answers • 29 Jun 2010
My son has been taking Abilify for a year. He has had problems with anxiety and tremors since the beginning. We have been slowly decreasing but now ...
1 answer • 30 Jul 2011
First off, let me start by saying I don't believe I abuse my pills, as I take the prescribed amount or less. I have 5mg Percocet and take 1 1/2 ...
3 answers • 23 Dec 2011
Hi My girlfriend is currently detoxing and weaning herself off adderral and xannax. She is experiencing all the symptoms and side effects talked ...
2 answers • 16 Jan 2012